# SDR TC8A98080

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Nr 3 Hyd Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SLOW HYDRAULIC FLUID DOWN TO STANDPIPE, MANUAL REVERSION LIGHT ON.  ACCOMPLISHED ABNORMAL HYDRAULIC CHECKLIST.  FOUND LOOSE FITTING PRESSURE SIDE OF NR 3 ENGINE HYDRAULIC PUMP.  TIGHTENED FITTING, RAN ENGINE AND LEAK CHECK GOOD IAW 20-13-0.
